# SDR GLBA97069

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YQ
- Make and model: Beech 1900D
- Aircraft serial: UE201
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air
- Condition: Failed
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BWI - DUAL 'BLEED AIR FAIL' DURING TAKEOFF.  MAINTENANCE COULD NOT DUPLICATE.  (X)
